Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear systems of real quadratic forms. II


Author: Eugenio Calabi
Journal: Proc. Amer. Math. Soc. 84 (1982), 331-334
MSC: Primary 15A63; Secondary 10C05, 52A15, 53B20
MathSciNet review: 640224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a mapping $ F:{{\mathbf{R}}^n} \to {{\mathbf{R}}^3}(n \geqslant 3)$ defined by an ordered triple of real-valued quadratic forms; if some linear combination of these three quadratic forms is positive definite, then the image set under the map is a convex cone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A63, 10C05, 52A15, 53B20

Retrieve articles in all journals with MSC: 15A63, 10C05, 52A15, 53B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640224-0
PII: S 0002-9939(1982)0640224-0
Article copyright: © Copyright 1982 American Mathematical Society